How do take Paracetamol during fever?

Know what paracetamol tablets do? What are therapeutic uses of paracetamol, what can be side effects and what is the dose? In which diseases does paracetamol use?

Allopathic medicine Paracetamol is a painkiller and fever-reducing medication. It does not know how it works, but it is given in different fever, headache, muscular pain, arthritis, cold-cuff, etc.

Paracetamol for fever is considered to be very safe and therefore there is a lot of chance of overdoing it too. If you are taking any medicines, please read it once on the label that in some cases Paracetamol has not been added in some quantity. Overdose has a very bad effect on the liver and kidney. Therefore, it should not be taken in excess quantity and should take medicines for as little time as possible.

Paracetamol is used for relief from pain and fever. It is available in many different forms for adults and children. Common brand names include

  • Calpol Glaxo Smithkline Pharmaceuticals Ltd
  • Crocin Glaxo Smithkline PharmaceuticalsLtd
  • Tynol Grace Drugs Pharmaceuticals.

Paracetamol is safe and effective when taken in recommended or low dose. When taken either in overdose or in amounts that exceed the recommended dose for more than a few days, the unwanted effects can be severe.

What is the function of paracetamol?

Paracetamol reduces fever by affecting the hypothalamic field of the brain, which regulates the temperature of our body. Paracetamol is as effective as mild to moderate pain and aspirin and ibuprofen in reducing fever.

But there is no effect of anti-inflammatory to reduce swelling in paracetamol.

In which diseases does paracetamol use?

Paracetamol Tablets are 500 mg, analgesic and antipyretic, similar to aspirin and therefore a suitable alternative for aspirin-sensitive patients. It is taken in light to moderate pain and the condition of fever, such as headache, toothache, cold, influenza, rheumatoid arthritis and pain of period pain.

Therapeutic uses of paracetamol

  1. Acute migraine attack
  2. Soft tissue lesions
  3. Pyrexia
  4. Mild to moderate pain including period pain, Mild to moderate pain including dysmenorrheal pain
  5. Pain in old osteoarthritis Pain relief in osteoarthritis
  6. Post-vaccination paraxial, Post-immunization pyrexia
  7. Fever
  8. Headache

In what forms is paracetamol available?

Availability

  1. TABLETS 500 and 650 mg Plain 750 mg DT
  2. SYRUPS/SUSPENSION 125 and 250 mg/5 ml
  3. Intravenous infusion 500 mg and 1g INJECTION 2 ml ampoule 125 mg/ml

Common Question about Paracetamole

Are calpol and paracetamol equal?

Yes, calpol and paracetamol are similar. In calpol, there is a supplement of paracetamol for children. It is given in light to medium pain such as headache, toothache, muscle, earache, and fever.

Is paracetamol and acetaminophen paracetamol and acetaminophen the same thing?

Paracetamol is commonly known as acetaminophen in North America. The most widely used pain reliever in the world, which is marketed under various brand names, such as Tylenol, Panadol, calpol, Crosin, etc.

What is the dose of paracetamol?

Oral Dose

Adult: One or two pills of 500 mg, at least 4 hours intervals. In 24 hours 4 gm or 8 tablets whose strength is 500 mg should not be taken more than.

Children :

  • For post-immunization pyrexia up to 2.7months: 60 mg
  • 3 months to 1 year: 60 to 120 mg every 4 to 6 h
  • 1 to 5 years: 120 to 250 mg every 4 to 6 h
  • 6 to 12 years: 250 to 500 mg every 4 to 6 h

Intramuscular injection

Adult- 250 mg every 4 to 6 h or as required

Intravenous infusion

  • Adult- 1g every 6 hours maximum daily dose 4 g
  • Child- 15 mg/kg up to 4 times a day maximum daily dose of 60 mg/kg

Swallow this drug with a glass of water. Never chew this medicine by chewing or breaking it.

Who can take paracetamol

Most people can take paracetamol safely, including:

  1. Pregnant women
  2. Lactating woman
  3. Children over two months – low dose is recommended for young children

If you are unsure if you can take paracetamol or not, then check with the leaflet that comes with it or asks your pharmacist or doctor for advice.

Always consult before taking paracetamol if you have any of the following:

  1. There are problems of liver or kidney
  2. Problems with alcohol, such as the misuse of long-term alcohol
  3. Are very low weight
  4. Taking other medicines
  5. If you have had an allergic reaction in the past, do not take paracetamol.

What can be the side effects of paracetamol?

Adverse Effects

Side effects from paracetamol are rare but may include:

  1. Allergic reactions, which can cause a rash and swelling
  2. Flushing, low blood pressure and rapid heartbeat – this sometimes happens when paracetamol is given in the vein in your hand in the hospital.
  3. Blood disorders such as thrombocytopenia (low number of platelet cells) and leucopenia (low number of white blood cells)
  4. Rare but rashes and blood disorders
  5. Liver damage (and less often renal damage) after high dose
  6. Indigestion dyspepsia
  7. This is not a complete list of side effects.

Overdose symptoms of taking more amounts

Too much paracetamol, which is known to be overdose known as excessive amounts, can be very dangerous.

  1. Diarrhea
  2. Sweating
  3. Loss of appetite
  4. Nausea or vomiting
  5. Stomach cramps or pain
  6. Swelling, pain or tenderness in the upper abdomen or abdominal area, pain, or tenderness in the upper abdomen
  7. Paracetamol Poisoning Paracetamol poisoning

Can I take paracetamol when I am pregnant?

If you are pregnant and you need to take painkillers, paracetamol is usually safe to take. However, after getting pregnant, you should consult a doctor before taking any medication.

In pregnancy, it can be taken in the following condition:

  1. Mild or moderate pain
  2. High temperature (fever) high temperature (fever)

Paracetamol is used regularly during all stages of pregnancy for reducing the high temperature and relieving pain. There is no clear proof that he has any harmful effects on an unborn child.

However, with the least medication, and the least effective dose during pregnancy.

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.